Next millennium. Too many cases and almost no resolutions.
I am loving the new BR!! Marissa Webb is really adding a great touch and making their line more hip!!
i!￣m at a loss of words over this situation. but at the same time, i am compelled to say something.
Boy, the Zen gang has so much more fun than us banal Shambhala people. We started out with a wildly flamboyant teacher and it seems like everything since has been about homogenizing and smiling sweetly and creating McDharma centers. I just might have to find myself some black cushions and decamp to the local Zen center where I can stir up trouble by declaring my loyalty to Brad. (I do that a lot at Shambhala gatherings but they all just stare at me blankly, they are really not a bunch that likes to go off the reservation.)
I can help you on this as well.
Akala daw ni Pacquiao, parang sa college ang grading na 1.0 ang summa. Kaya 1.0 ang binigay niya kay Ms Phil.
hello! I have a few questions, can I use a salted caramel recipe in place of the Kraft caramels? also I!￣d worry the caramel would maybe burn, would it be such a bad idea to bake the top layer of brownie on it!￣s own and just stick on top of the peanut butter and caramel while it!￣s still warm and just let it cool like that? just a thought, I!￣m new to the homemade caramel thing so I need as much tips as I can get lol, thanks for your time!
You got it right. Panay ang claim. Pero napaka sensitive naman pag may nasabi ang iba na medyo negative sa Pinoy maski joke lang or depiction sa movies. Angal agad-agad. Then nauuna naman sa pagalipusta sa kapwa pinoy.
CUANDO VISITARAS SUR-AMERICA!-!- VENEZUELA!-!-!- ME ENCANTAS!-!-. ERES LO MAXIMOOOO!-
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.